Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this severe thunderstorm warning at Sep 10, 2011, 4:41 PM PDT for Los Angeles County, California. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2011, 4:41 PM PDT (23:41 UTC)
- Expired
- Sep 10, 2011, 5:45 PM PDT
- In force
- 64 min
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
County Los Angeles County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WUUS56 KLOX 102341 SVRLOX CAC037-110045- /O.NEW.KLOX.SV.W.0013.110910T2341Z-110911T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OXNARD CA 441 PM PDT SAT SEP 10 2011 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LOS ANGELES COUNTY IN SOUTHWEST CALIFORNIA... * UNTIL 545 PM PDT * AT 436 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF LAKE LOS ANGELES...OR 10 MILES EAST OF LANCASTER...AND MOVING NORTHWEST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SADDLEBACK BUTTE STATE PARK AND LLANO PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO ONE AND ONE QUARTER INCHES IN DIAMETER HAS BEEN REPORTED IN LAKE LOS ANGELES WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3466 11806 3476 11784 3446 11767 3440 11773 TIME...MOT...LOC 2340Z 129DEG 11KT 3469 11801 $$ HALL
1 follow-up statement
446 WWUS56 KLOX 110045 SVSLOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 545 PM PDT SAT SEP 10 2011 CAC037-110055- /O.EXP.KLOX.SV.W.0013.000000T0000Z-110911T0045Z/ LOS ANGELES CA- 545 PM PDT SAT SEP 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOS ANGELES COUNTY HAS EXPIRED... THE THUNDERSTORM HAS WEAKENED OVER THE AREA AND THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3466 11806 3476 11784 3446 11767 3440 11773 TIME...MOT...LOC 0045Z 129DEG 11KT 3481 11820 $$ HALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 1:45 PM PDT, 2 hours 56 minutes earlier.
Area forecast discussion, Sep 10, 1:45 PM PDT, 2 hours 56 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 145 PM PDT SAT SEP 10 2011 .SYNOPSIS... A LOW PRESSURE SYSTEM OVERHEAD WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW SEASONAL NORMALS THROUGH SUNDAY...WITH A SLIGHT WARMING TREND MONDAY AND TUESDAY. && .SHORT TERM (TODAY-TUE)...OUR UPPER LOW HAS BROUGHT US SOME ACTIVITY TODAY BUT FOR THE MOST PART IT'S BEEN PRETTY BENIGN. A COUPLE OF STORMS RAMPED UP TO SEVERE LEVELS ON RADAR BUT OTHERWISE THE BULK OF THE STORMS HAVE BEEN WEAK WITH SOME SMALL HAIL AND BRIEF HEAVY RAIN. LOTS OF LIGHTNING THOUGH AND STILL A HIGH CONCERN FOR FIRE STARTS. PWATS ARE AROUND 1.5 INCHES WHICH IS CONSIDERABLY HIGHER THAN MODELS HAD PROJECTED YESTERDAY, BUT STILL HAVING A HARD TIME GETTING ANY LONG LASTING MODERATE TO HEAVY RAIN AT THE GROUND. WILL CONTINUE TO HIGHLIGHT THESE CONCERNS IN THE FIRE WEATHER FORECAST BUT NOT ISSUE ANY WATCHES OR WARNINGS AT THIS TIME. WAS TEMPTED TO DROP THE FLASH FLOOD WATCH GIVEN THE LACK OF SLOW MOVING RAIN PRODUCING STORMS SO FAR BUT WITH THE AFTERNOON HEATING THERE'S A SMALL CHANCE ONE OR TWO COULD DEVELOP. THE BIGGER CONCERN WITH THESE STORMS IS FOR LARGE HAIL, GUSTY WINDS, AND FREQUENT LIGHTNING. MODELS KEEP THE UPPER LOW PRETTY MUCH IN PLACE THROUGH TUESDAY MORNING. THEY DO SHOW SLIGHTLY DRIER AIR ROTATING IN FROM THE SOUTH, BUT NOT SUPER CONFIDENT THIS WILL HAPPEN, AND EVEN IF IT DOES THE AIR MASS WILL STILL BE UNSTABLE ENOUGH TO POSSIBLY GENERATE AN ISOLATED STORM OR TWO JUST ABOUT ANYWHERE. SO FOR NOW THE FORECAST THROUGH TUESDAY HAS BEEN BROAD-BRUSHED WITH 15-20 POPS (SLIGHTLY HIGHER TODAY GIVEN THE CURRENT ACTIVITY). IF THE UPPER LOW ENDS UP TRACKING FURTHER OFFSHORE OR EAST THEN THESE POPS WILL BE OVERDONE, BUT NEITHER THE NAM NOR GFS ARE SHOWING THIS HAPPENING. MARINE LYR HAS REMAINED MOSTLY IN TACT DESPITE THE CONVECTION SO I'VE LEFT THE NIGHT/MORNING LOW CLOUD WORDING IN PLACE THE NEXT FEW OVERNIGHT PERIODS. MODERATE ONSHORE FLOW DURING THE AFTERNOON WILL KEEP CLOUDS HUGGING THE BEACHES THROUGH THE DAY. AS A RESULT, HIGHS WILL REMAIN GENERALLY BELOW SEASONAL NORMALS THROUGH SUNDAY. SOME WARMING IS EXPECTED FOR MONDAY AND TUESDAY AS GRADIENTS WEAKEN. .LONG TERM (WED-SAT)...THIS TROF WILL FINALLY BE EXITING THE AREA LATE TUESDAY INTO WEDNESDAY, ONLY TO BE FOLLOWED BY ANOTHER BY LATE FRIDAY INTO SATURDAY. SO POSSIBLY SOME MINOR WARMING LATE IN THE WEEK BEFORE COOLING RETURNS FOR THE WEEKEND. && .AVIATION...10/1830Z 2500 FOOT MARINE LAYER DRIVEN BY A LARGE EDDY IS INTERACTING WITH A HIGHLY CONVECTIVE ENVIRONMENT TO PRODUCE CONTINUED LOW CONFIDENCE IN CURRENT TAFS. COASTAL SITES WILL SEE ONLY PERIODIC CLEARING NEAR STRONGER THUNDERSTORM CELLS...SUCH AS NEAR KSMX...BUT THE MARINE LAYER WILL LIKELY REFORM AS IT IS WIDESPREAD ACROSS THE WATERS AND NEAR-COASTAL AREAS. THE COASTS AND VLYS HAVE A 20 PERCENT CHANCE OF ADDITIONAL TSTMS TODAY AND THE MTNS AND INTERIOR AREAS ARE EXPECTED TO HAVE CONTINUED SCATTERED THUNDERSTORMS THROUGH THE TAF PERIOD. KLAX...LOW CONFIDENCE IN TAF. THERE IS A 20 PERCENT CHANCE OF A TSTM THIS AFTERNOON AND EVENING WHICH WOULD PRODUCE A 30 PERCENT CHANCE OR BETTER OF CLEARING THE MARINE LAYER. THERE IS A 20 PERCENT CHANCE OF IFR CIGS OVERNIGHT. KBUR...FAIR CONFIDENCE IN TAF. A 20 PERCENT CHANCE OF A TSTM THIS AFTERNOON AND EVENING. 30 PERCENT CHANCE OF MARINE LAYER CLOUDS RETURNING +/- 2 HOURS OF TAF TIME. && .LOX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH (SEE LAXFFALOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...WOFFORD AVIATION...SMITH SYNOPSIS...WOFFORD WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 10, 6:00 AM PDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT SEP 10 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-111300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE COASTS AND VALLEYS TODAY AND THIS EVENING AND THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE INTERIOR. THERE IS THE POSSIBILITY OF FLASH FLOODING TODAY ACROSS THE INTERIOR. * FLASH FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE INTERIOR EACH AFTERNOON AND EVENING ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
In the hours before
Special weather statement, Sep 10, 12:10 PM PDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 1210 PM PDT SAT SEP 10 2011 CAZ045-054-088-547-101945- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-LOS ANGELES COUNTY SAN FERNANDO VALLEY CA-SANTA CLARITA VALLEY CA-VENTURA COUNTY COASTAL VALLEYS CA- 1210 PM PDT SAT SEP 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VENTURA AND WESTERN LOS ANGELES COUNTIES UNTIL 1245 PM PDT... AT 1206 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VAN NUYS...OR 8 MILES SOUTHWEST OF LAKE VIEW TERRACE...MOVING NORTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. MINOR FLOODING OF LOW-LYING AREAS OR PONDING ON AREA ROADWAYS IS POSSIBLE IN SOME LOCATIONS. * LOCATIONS IMPACTED INCLUDE... SAN FERNANDO... RESEDA... WOODLAND HILLS... CHATSWORTH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3424 11880 3442 11859 3424 11835 3414 11845 TIME...MOT...LOC 1909Z 122DEG 13KT 3420 11848 HALL
Special weather statement, Sep 10, 12:15 PM PDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1215 PM PDT SAT SEP 10 2011
CAZ040-041-045-046-547-101945-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES CA-LOS
ANGELES COUNTY SAN FERNANDO VALLEY CA-SANTA MONICA MOUNTAINS
RECREATIONAL AREA CA-VENTURA COUNTY COAST CA-VENTURA COUNTY COASTAL
VALLEYS CA-
1215 PM PDT SAT SEP 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VENTURA AND EXTREME
WESTERN LOS ANGELES COUNTIES UNTIL 1245 PM PDT...
AT 1211 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTH OF THOUSAND OAKS...MOVING
NORTHWEST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. MINOR FLOODING OF LOW-LYING AREAS OR PONDING ON
AREA ROADWAYS IS POSSIBLE IN SOME LOCATIONS.
* LOCATIONS IMPACTED INCLUDE...
POINT MUGU AND CAMARILLO...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3400 11881 3403 11885 3404 11897 3409 11909
3409 11912 3409 11914 3411 11917 3428 11904
3410 11873
TIME...MOT...LOC 1914Z 118DEG 16KT 3407 11889
HALLSpecial weather statement, Sep 10, 12:45 PM PDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1245 PM PDT SAT SEP 10 2011
CAZ040-041-044-045-102015-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES CA-VENTURA
COUNTY COAST CA-VENTURA COUNTY COASTAL VALLEYS CA-VENTURA COUNTY
INTERIOR VALLEYS CA-
1245 PM PDT SAT SEP 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VENTURA AND EXTREME
SOUTHWESTERN LOS ANGELES COUNTIES UNTIL 115 PM PDT...
AT 1237 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR POINT MUGU...OR 6 MILES SOUTHEAST OF
OXNARD...OR 11 MILES SOUTHEAST OF VENTURA...MOVING WEST-NORTHWEST AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. LATEST SPOTTER REPORTS FROM THE MALBU AREA
INDICATE DIME SIZE HAIL OCCURRING WITH THIS STORM. MINOR FLOODING OF
LOW-LYING AREAS AND PONDING OF WATER ON AREA ROADWAYS ARE POSSIBLE
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CAMARILLO...
PORT HUENEME...
OXNARD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3404 11897 3409 11909 3409 11914 3413 11918
3414 11922 3420 11926 3426 11928 3427 11931
3435 11925 3416 11889
TIME...MOT...LOC 1942Z 110DEG 17KT 3410 11904
HALLSpecial weather statement, Sep 10, 12:49 PM PDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 1249 PM PDT SAT SEP 10 2011 CAZ040-044-045-053-102015- VENTURA COUNTY COAST CA-VENTURA COUNTY COASTAL VALLEYS CA-VENTURA COUNTY INTERIOR VALLEYS CA-VENTURA COUNTY MOUNTAINS CA- 1249 PM PDT SAT SEP 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VENTURA COUNTY UNTIL 115 PM PDT... AT 1246 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SIMI VALLEY...OR 7 MILES EAST OF MOORPARK...MOVING WEST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. MINOR FLOODING OF LOW-LYING AREAS OR PONDING ON AREA ROADWAYS IS POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MOORPARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3421 11911 3446 11900 3433 11867 3423 11873 TIME...MOT...LOC 1948Z 100DEG 20KT 3428 11876 HALL
Special weather statement, Sep 10, 1:45 PM PDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 145 PM PDT SAT SEP 10 2011 CAZ054-059-102115- ANTELOPE VALLEY CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA- 145 PM PDT SAT SEP 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOS ANGELES COUNTY UNTIL 215 PM PDT... AT 138 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF ACTON...MOVING NORTHWEST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSBILE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. MINOR FLOODING OF LOW-LYING AREAS AND ARROYOS...OR PONDING OF WATERS ON ARE ROADWAYS IS POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... QUARTZ HILL... THREE POINTS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3463 11843 3477 11828 3456 11804 3443 11813 TIME...MOT...LOC 2042Z 133DEG 10KT 3455 11820 HALL
Local storm report, Sep 10, 4:35 PM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
435 PM PDT SAT SEP 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 4 WNW MALIBU 34.06N 118.74W
09/10/2011 M0.50 INCH LOS ANGELES CA TRAINED SPOTTER
DIME SIZE HAIL NEAR YERBA BUENA RD NEAR VENTURA AND LOS
ANGELES COUNTIES LINES.
0233 PM FLASH FLOOD 5 ENE ACTON 34.50N 118.10W
09/10/2011 LOS ANGELES CA LAW ENFORCEMENT
TWO TO THREE FEET OF MUD AND WATER ACROSS HIGHWAY 14 NEAR
SOLEDAD MOUNTAIN PASS AND SIERRA HIGHWAY. SEVERAL CARS
TRAPPED IN FLOODING.
0343 PM FLASH FLOOD 2 SSW LAKE LOS ANGELES 34.59N 117.84W
09/10/2011 LOS ANGELES CA TRAINED SPOTTER
STREETS...CREEKS...AND WASHES FLOODED.
0409 PM HAIL 2 SSW LAKE LOS ANGELES 34.59N 117.84W
09/10/2011 M0.50 INCH LOS ANGELES CA TRAINED SPOTTER
0430 PM HAIL N LAKE LOS ANGELES 34.61N 117.83W
09/10/2011 M1.25 INCH LOS ANGELES CA STORM CHASER
&&
HALLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:37 AM PDT | Special Weather Statement | LOX | San Luis Obispo | 53 min |
| Sep 10, 3:49 AM PDT | Flood Watch | LOX | Santa Barbara | 36 hr |
| Sep 10, 6:57 AM PDT | Special Weather Statement | LOX | Santa Barbara | 33 min |
| Sep 10, 7:25 AM PDT | Special Marine Warning | LOX | 50 min | |
| Sep 10, 8:13 AM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 47 min |
| Sep 10, 8:16 AM PDT | Special Marine Warning | LOX | 29 min | |
| Sep 10, 9:29 AM PDT | Special Weather Statement | LOX | 46 min | |
| Sep 10, 10:06 AM PDT | Special Weather Statement | LOX | Ventura | 39 min |
| Sep 10, 10:08 AM PDT | Special Marine Warning | LOX | 22 min | |
| Sep 10, 10:58 AM PDT | Special Weather Statement | LOX | Ventura | 47 min |
| Sep 10, 11:21 AM PDT | Special Weather Statement | LOX | Los Angeles | 24 min |
| Sep 10, 11:45 AM PDT | Special Marine Warning | LOX | 30 min | |
| Sep 10, 11:52 AM PDT | Severe Thunderstorm Warning | LOX | Santa Barbara | 23 min |
| Sep 10, 12:10 PM PDT | Special Weather Statement | LOX | Los Angeles | 35 min |
| Sep 10, 12:15 PM PDT | Special Weather Statement | LOX | Ventura | 30 min |
| Sep 10, 12:20 PM PDT | Severe Thunderstorm Warning | LOX | Santa Barbara | 25 min |
| Sep 10, 12:45 PM PDT | Special Weather Statement | LOX | Ventura | 30 min |
| Sep 10, 12:49 PM PDT | Special Weather Statement | LOX | Ventura | 26 min |
| Sep 10, 1:45 PM PDT | Special Weather Statement | LOX | Los Angeles | 30 min |
| Sep 10, 2:16 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 29 min |
| Sep 10, 2:51 PM PDT | Flash Flood Warning | LOX | Los Angeles | 24 min |
| Sep 10, 2:51 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 39 min |
| Sep 10, 3:17 PM PDT | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Sep 10, 3:30 PM PDT | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Sep 10, 3:35 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 25 min |
| Sep 10, 4:16 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 29 min |
Nearby
Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.